MAUDE Adverse Event Report: ASO PHILIPPINES UO&UP; FLEXIBLE XL FABRIC BANDAGES

ASO PHILIPPINES UO&UP; FLEXIBLE XL FABRIC BANDAGES
Model Number UPC#017276226256
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On the initial report received by aso on 09/09/2024, the consumer stated that he sought medical attention.He was prescribed a steroid to soothe the swelling.
 
Additional Manufacturer Narrative
As of 07/31/2024, no returned products were provided.Unused retained samples of the same lot as the reported were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.
 
Additional Manufacturer Narrative
As 09/30/2024, returned product samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
On the initial report received by aso on 09/09/2024, the consumer stated that he sought medical attention.He was prescribed a steroid to soothe the swelling.On the completed cir received from the consumer on 09/03/2024, the consumer states that the product caused a dermic allergic reaction.The consumer states that he wore the bandage for one day and noticed slight irritation under it.The consumer replaced the target bandage with a walmart bandage and changed it daily.The wound healed after a couple of days of wearing the walmart bandage.He peeled off the bandage once the cut was fully healed and discovered a perfect rectangle of the allergic reaction with red swelling bumps.Per cir, the consumer had two telehealth sessions and was prescribed triamcinolone acetonide cream usp 0.1%, a topical steroid.The steroid successfully stopped the swelling on his skin.The reaction left a dark rectangle that partly disappeared over the last month.

Brand Name
UO&UP
Common Device Name
FLEXIBLE XL FABRIC BANDAGES
Manufacturer (Section D)
ASO PHILIPPINES
4th st block d-5, mez 1
lapulapu city, cebu
RP 
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
9413790300
MDR Report Key19887521
Report Number1038758-2024-00017
Device Sequence Number20777965
Product Code KGX
UDI-Device Identifier00017276226256
UDI-Public00017276226256
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#017276226256
Device Lot Number210402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date08/01/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale